EconPapers    
Economics at your fingertips  
 

Pigovian taxes which work in the small-number case

Donald Wittman

Journal of Environmental Economics and Management, 1985, vol. 12, issue 2, 144-154

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0095-0696(85)90024-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:12:y:1985:i:2:p:144-154

Access Statistics for this article

Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates

More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:jeeman:v:12:y:1985:i:2:p:144-154